# SDR SIMA20190719001

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,234 hours, 15,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EMERGENCY LIGHT INOP JUST AFT OF MAIN DOOR. C/A-REMOVED AND REPLACED LT FUSELAGE EMERGENCY LIGHT IAW AMM 33-51-15. OPT CHECK GOOD.
